# SDR DALA2021111807113

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 50,646 hours, 35,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN ON CEILING NEXT TO ROW 1 FELL FROM ITS MOUNT UPON LANDING. MAINTENANCE REPLACED THE EXIT SIGN REF B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #8120394)
